# SDR KBM2005F00030

- Difficulty date: January 11, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: DHS7751604
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHT INOPERATIVE, REMOVED AND REPLACED. (K)
